# SDR DALA2024103010518

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 120,694 hours, 18,056 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pin
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 R FWD ENT DOOR EICAS ADVISORY MSG AND ENTRY DOORS LIGHT SHOW WITH R1 DOOR CLOSED. CORRECTIVE ACTION: FOUND EXCESSIVE CLEARANCE BETWEEM R1 LATCH PIN CABLE END AND PROX SW S197. ADJUSTED/DECREASED CLEARANCE BETWEEN LATCH PIN AND SENSOR S197 BY TURNING TERMINAL FITTING PER ENTRY/SVC DOORS ADJ B767 AMM 52-11-00. (6458820)
